Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on the image of the Ahlfors function


Author: Akira Yamada
Journal: Proc. Amer. Math. Soc. 88 (1983), 639-642
MSC: Primary 30C85
MathSciNet review: 702291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ denote a planar maximal region for bounded holomorphic functions and $ p \in \Omega $. By an example we show that the complement in the unit disc of the image of the Ahlfors function for $ \Omega $ and $ p$ can be a fairly general set of logarithmic capacity zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C85

Retrieve articles in all journals with MSC: 30C85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0702291-6
PII: S 0002-9939(1983)0702291-6
Keywords: Ahlfors function, logarithmic capacity
Article copyright: © Copyright 1983 American Mathematical Society